Alert archive / Tennessee / Freeze Warnings in 2017

Freeze Warning 3, NWS Nashville, TN

March 12, 201722 counties in Tennessee

NWS Nashville, TN issued this freeze warning at Mar 12, 2017, 2:40 PM CDT for 22 counties in Tennessee. It took effect at Mar 13, 2017, 12:00 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 12, 2017, 2:40 PM CDT (19:40 UTC)
In effect from
Mar 13, 2017, 12:00 AM CDT
Expired
Mar 13, 2017, 7:00 AM CDT
In force
7 hr
Issued by
NWS Nashville, TN
All 22 counties

Bedford County, TN, Cannon County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, DeKalb County, TN, Fentress County, TN, Grundy County, TN, Jackson County, TN, Macon County, TN, Marshall County, TN, Overton County, TN, Pickett County, TN, Putnam County, TN, Rutherford County, TN, Smith County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, White County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 71 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.7 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2017-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2017-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -102 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1978 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
-102 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

517 
WWUS74 KOHX 121940
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
240 PM CDT Sun Mar 12 2017

...Freeze Warning Late Tonight for Areas East of Interstate 65...

.Cold and dry high pressure over the area will allow temperatures
to drop off quickly tonight, especially east of I-65. Many
locations will dip into the mid to upper 20s overnight. 

A more significant freeze is expected later this week. Late 
Tuesday night and Wednesday night, many areas will drop into the 
lower 20s, with some teens. Plan now for the upcoming hard freeze 
that will impact much of the region.

TNZ008>011-028>034-061>066-075-077>080-131200-
/O.NEW.KOHX.FZ.W.0003.170313T0500Z-170313T1200Z/
Sumner-Macon-Clay-Pickett-Wilson-Trousdale-Smith-Jackson-Putnam-
Overton-Fentress-Marshall-Rutherford-Cannon-De Kalb-White-
Cumberland-Bedford-Coffee-Warren-Grundy-Van Buren-
Including the cities of Hendersonville, Gallatin, Goodlettsville,
Lafayette, Celina, Byrdstown, Lebanon, Mount Juliet, Hartsville, 
Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, 
Livingston, Jamestown, Allardt, Lewisburg, Murfreesboro, Smyrna, 
La Vergne, Woodbury, Smithville, Sparta, Crossville, Shelbyville,
Tullahoma, Manchester, McMinnville, Altamont, Coalmont, 
and Spencer
240 PM CDT Sun Mar 12 2017

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT
MONDAY...

The National Weather Service in Nashville has issued a Freeze
Warning, which is in effect from midnight tonight to 7 AM CDT
Monday. 

* TEMPERATURE...mid to upper 20s for areas east of I-65.

* IMPACTS...Sensitive plants should be protected. Also, proper
  shelter needs to be provided for outdoor animals. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

13

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this freeze warning went out at Mar 12, 2:32 PM CDT, 8 minutes earlier.

Area forecast discussion, Mar 12, 2:32 PM CDT, 8 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
232 PM CDT Sun Mar 12 2017

.DISCUSSION...

Dry high pressure was over the area today bringing sunny skies and
temperatures in the 40s. Morning satellite imagery showed the
bands of accumulating snow that occurred last night across our
southern counties and yesterday in our northwest counties, but
that snow has melted away this afternoon.

For tonight, the high pressure center will move east as a low
pressure system moves southeast from the central plains. We will
see increasing clouds, mainly late tonight. But before those
clouds thicken, temperatures should drop off rather quickly this
evening. Although much of the Mid State will hit freezing tonight,
areas east of I-65 are most likely to drop into the 20s and stay
there through the late night hours. So, we have another freeze
warning tonight, generally east of I-65.

On Monday, the low pressure system and a strong upper level trough
will swing across the Ohio and TN Valley regions with rain
spreading west to east. Depending on how quickly the rain
develops, there may be a little mixed precipitation along he
leading edge. A possible mix of sleet will be mentioned in the
forecast for Monday morning, but this should not present any
travel problems as surface temps warm and the developing rain
brings up wet bulbs pretty quickly. Monday highs will be in the
mid to upper 40s.

For Monday night through Tuesday, the low pressure system and
upper trough will help form a nor'easter. Meanwhile, a deep
longwave trough will be carved out over the eastern states,
bringing some very cold air southward. ALong with the cold air,
lingering moisture and upper level impulses could create some
scattered light rain and snow. At this time, we do not expect any
significant snow amounts, but a dusting could occur, especially
for the Upper Cumberland.

Wednesday and Thursday look dry and very cold. Although we have a
freeze warning tonight for parts of the area, Tuesday night and
Wednesday night will be frigid, with a hard freeze across the
area. Lows are expected to drop to the lower 20s, except teens for
the Upper Cumberland.

Temperatures will begin to recover late week. Along with the
warmer air, moisture will return with a chance for rain by Friday.
Next weekend looks iffy in terms of rain with normal or slightly
warmer temperatures. Looking ahead into next week, CPC outlooks
indicate a trend toward above normal temperatures.

&&

.AVIATION...
18Z TAF DISCUSSION.

VFR conditions are expected at all three TAF sites through
tonight. After 12Z tomorrow a line of showers is expected to
approach and move through the mid-state with possible MVFR VIS
and CIGS, and will have to monitor upstream obs for trends. Timing
for such is expected to be around 18Z at CKV, 21Z at BNA, and 00Z
at CSV.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      31  49  34  43  22 /   0 100  40  20  10
Clarksville    30  47  31  41  19 /   0  90  40  10  10
Crossville     29  46  31  38  17 /   0 100  60  30  10
Columbia       30  49  33  43  21 /   0 100  30  20  10
Lawrenceburg   29  49  32  43  20 /   0 100  40  20  10
Waverly        30  47  32  42  21 /   0  90  40  10   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Freeze Warning from midnight tonight to 7 AM CDT Monday FOR
Bedford-Cannon-Clay-Coffee-Cumberland-De Kalb-Fentress-Grundy-
Jackson-Macon-Marshall-Overton-Pickett-Putnam-Rutherford-Smith-
Sumner-Trousdale-Van Buren-Warren-White-Wilson.

&&

DISCUSSION......13
AVIATION........05
Hazardous weather outlook, Mar 12, 7:02 AM CDT, 7 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
702 AM CDT Sun Mar 12 2017

TNZ005>011-023>034-056>066-075-077>080-093>095-131215-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
702 AM CDT Sun Mar 12 2017

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

In the hours before

Local storm report, Mar 12, 9:23 AM CDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
923 AM CDT SUN MAR 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 AM     SNOW             VANLEER                 36.24N  87.44W
03/11/2017  M3.0 INCH        DICKSON            TN   TWITTER

            TSPOTTER REPORT SHOWED 3 INCHES OF SNOW MEASURED IN
            VANLEER.

0841 AM     SNOW             6 WSW BELLE MEADE       36.07N  86.95W
03/11/2017  M2.5 INCH        DAVIDSON           TN   TWITTER

            TSPOTTER REPORTED 2.5 INCHES OF SNOW IN BELLEVUE.

0845 AM     SNOW             FRANKLIN                35.93N  86.84W
03/11/2017  M1.0 INCH        WILLIAMSON         TN   TWITTER

0855 AM     SNOW             3 N CEDAR HILL          36.59N  87.00W
03/11/2017  M1.6 INCH        ROBERTSON          TN   COCORAHS

0855 AM     SNOW             2 WSW SPRINGFIELD       36.49N  86.91W
03/11/2017  M1.0 INCH        ROBERTSON          TN   COCORAHS

0900 AM     SNOW             DOVER                   36.48N  87.84W
03/11/2017  M2.5 INCH        STEWART            TN   EMERGENCY MNGR

            2.5 INCHES OF SNOW MEASURED IN DOVER.

0900 AM     SNOW             3 SW GREEN HILL         36.20N  86.61W
03/11/2017  M1.6 INCH        DAVIDSON           TN   NWS EMPLOYEE

            1.6 INCHES OF SNOW WAS MEASURED IN HERMITAGE.

0900 AM     SNOW             1 NE GREEN HILL         36.25N  86.56W
03/11/2017  M1.0 INCH        WILSON             TN   NWS OFFICE

            1 INCH OF SNOW MEASURED AT NWS NASHVILLE.

0910 AM     SNOW             DICKSON                 36.08N  87.38W
03/11/2017  M1.5 INCH        DICKSON            TN   TRAINED SPOTTER

            TSPOTTER MEASURED 1.5 INCHES OF SNOW IN DICKSON.

0910 AM     SNOW             6 E BRENTWOOD           36.00N  86.68W
03/11/2017  M1.5 INCH        DAVIDSON           TN   TWITTER

            TSPOTTER REPORTED 1.5 INCHES OF SNOW IN THE CANE RIDGE
            COMMUNITY.

0918 AM     SNOW             ASHLAND CITY            36.28N  87.06W
03/11/2017  M2.5 INCH        CHEATHAM           TN   TWITTER

            TSPOTTER MEASURED 2.5 INCHES OF SNOW IN ASHLAND CITY.

0930 AM     SNOW             BERRY HILL              36.12N  86.77W
03/11/2017  M2.5 INCH        DAVIDSON           TN   TWITTER

            2.5 INCHES OF SNOW MEASURED BY A TSPOTTER.

0930 AM     SNOW             SMITHVILLE              35.96N  85.82W
03/11/2017  M1.0 INCH        DE KALB            TN   TWITTER

            1 INCH OF SNOW MEASURED IN THE SMITHVILLE AREA.

0937 AM     SNOW             6 SE BELINDA CITY       36.11N  86.40W
03/11/2017  M1.5 INCH        WILSON             TN   TWITTER

            TWITTER PICTURE SHOWED 1.5 INCHES OF SNOW IN THE
            GLADEVILLE AREA.

0940 AM     SNOW             3 NW GOODLETTSVILLE     36.36N  86.74W
03/11/2017  M1.0 INCH        DAVIDSON           TN   TWITTER

            TSPOTTER MEASURED 1 INCH OF SNOW.

0945 AM     SNOW             SMYRNA                  35.98N  86.52W
03/11/2017  M2.0 INCH        RUTHERFORD         TN   TWITTER

            TSPOTTER MEASURED 2 INCHES FROM THE MORNING SNOW.

0948 AM     SNOW             4 NW MURFREESBORO       35.89N  86.45W
03/11/2017  M1.0 INCH        RUTHERFORD         TN   TWITTER

            1 INCH OF SNOW MEASURED BY TSPOTTER IN THE WHITEHAVEN
            AREA. SOME SNOW WAS STILL FALLING.

0957 AM     SNOW             KINGSTON SPRINGS        36.10N  87.10W
03/11/2017  M3.0 INCH        CHEATHAM           TN   TWITTER

            TWITTER PHOTO SHOWED 3 INCHES OF SNOW MEASURED IN
            KINGSTON SPRINGS.

1016 AM     SNOW             1 SW NOLENSVILLE        35.94N  86.66W
03/11/2017  M1.4 INCH        WILLIAMSON         TN   TWITTER

            TSPOTTER MEASURED 1.4 INCHES OF SNOW ONE HALF MILE
            SOUTHWEST OF NOLENSVILLE.

1015 PM     SNOW             CHAPEL HILL             35.63N  86.70W
03/11/2017  M1.5 INCH        MARSHALL           TN   TWITTER

1015 PM     SNOW             CENTERVILLE             35.79N  87.45W
03/11/2017  M0.7 INCH        HICKMAN            TN   CO-OP OBSERVER

1030 PM     SNOW             8 NNW LINDEN            35.72N  87.90W
03/11/2017  M1.5 INCH        PERRY              TN   COCORAHS

1035 PM     SNOW             LINDEN                  35.61N  87.84W
03/11/2017  E0.5 INCH        PERRY              TN   LAW ENFORCEMENT

            1/2 INCH OF SNOW ON GROUND

1037 PM     SNOW             HOHENWALD               35.55N  87.56W
03/11/2017  E1.0 INCH        LEWIS              TN   LAW ENFORCEMENT

            1 INCH OF SNOW ON GROUND

1039 PM     SNOW             WAYNESBORO              35.32N  87.76W
03/11/2017  E1.0 INCH        WAYNE              TN   LAW ENFORCEMENT

            1 INCH OF SNOW ON GROUND

1100 PM     SNOW             4 WNW HOHENWALD         35.57N  87.63W
03/11/2017  M1.2 INCH        LEWIS              TN   COCORAHS

1128 PM     SNOW             COLLINWOOD              35.18N  87.74W
03/11/2017  M0.9 INCH        WAYNE              TN   TWITTER

1142 PM     SNOW             9 W SHELBYVILLE         35.49N  86.61W
03/11/2017  M1.0 INCH        BEDFORD            TN   COCORAHS

1145 PM     SNOW             WARTRACE                35.53N  86.33W
03/11/2017  M1.0 INCH        BEDFORD            TN   CO-OP OBSERVER

1146 PM     SNOW             3 SW LEWISBURG          35.42N  86.83W
03/11/2017  M1.5 INCH        MARSHALL           TN   FACEBOOK

            USED A SNOWBOARD

1148 PM     SNOW             MANCHESTER              35.47N  86.08W
03/11/2017  E2.0 INCH        COFFEE             TN   TWITTER

            2 INCHES OF SNOW ON GROUND

1157 PM     SNOW             2 N MANCHESTER          35.50N  86.08W
03/11/2017  M1.4 INCH        COFFEE             TN   CO-OP OBSERVER

1159 PM     SNOW             10 S SHELBYVILLE        35.35N  86.45W
03/11/2017  M2.0 INCH        BEDFORD            TN   COCORAHS

1215 AM     SNOW             2 ENE BEERSHEBA SPRINGS 35.47N  85.64W
03/12/2017  M0.7 INCH        GRUNDY             TN   COCORAHS

1230 AM     SNOW             PULASKI                 35.20N  87.03W
03/12/2017  M0.7 INCH        GILES              TN   CO-OP OBSERVER

1230 AM     SNOW             COALMONT                35.34N  85.71W
03/12/2017  M1.0 INCH        GRUNDY             TN   CO-OP OBSERVER

&&

EVENT NUMBER OHX1700216 OHX1700208 OHX1700221 OHX1700218 OHX1700219
OHX1700203 OHX1700204 OHX1700206 OHX1700205 OHX1700207 OHX1700209
OHX1700210 OHX1700220 OHX1700212 OHX1700211 OHX1700213 OHX1700214
OHX1700215 OHX1700217 OHX1700230 OHX1700231 OHX1700232 OHX1700226
OHX1700224 OHX1700225 OHX1700233 OHX1700229 OHX1700234 OHX1700235
OHX1700228 OHX1700227 OHX1700236 OHX1700237 OHX1700238 OHX1700239
OHX1700240

MR3
Local storm report, Mar 12, 10:51 AM CDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1051 AM CDT SUN MAR 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 AM     SNOW             VANLEER                 36.24N  87.44W
03/11/2017  M3.0 INCH        DICKSON            TN   TWITTER

            TSPOTTER REPORT SHOWED 3 INCHES OF SNOW MEASURED IN
            VANLEER.

0841 AM     SNOW             6 WSW BELLE MEADE       36.07N  86.95W
03/11/2017  M2.5 INCH        DAVIDSON           TN   TWITTER

            TSPOTTER REPORTED 2.5 INCHES OF SNOW IN BELLEVUE.

0845 AM     SNOW             FRANKLIN                35.93N  86.84W
03/11/2017  M1.0 INCH        WILLIAMSON         TN   TWITTER

0855 AM     SNOW             3 N CEDAR HILL          36.59N  87.00W
03/11/2017  M1.6 INCH        ROBERTSON          TN   COCORAHS

0855 AM     SNOW             2 WSW SPRINGFIELD       36.49N  86.91W
03/11/2017  M1.0 INCH        ROBERTSON          TN   COCORAHS

0900 AM     SNOW             DOVER                   36.48N  87.84W
03/11/2017  M2.5 INCH        STEWART            TN   EMERGENCY MNGR

            2.5 INCHES OF SNOW MEASURED IN DOVER.

0900 AM     SNOW             3 SW GREEN HILL         36.20N  86.61W
03/11/2017  M1.6 INCH        DAVIDSON           TN   NWS EMPLOYEE

            1.6 INCHES OF SNOW WAS MEASURED IN HERMITAGE.

0900 AM     SNOW             1 NE GREEN HILL         36.25N  86.56W
03/11/2017  M1.0 INCH        WILSON             TN   NWS OFFICE

            1 INCH OF SNOW MEASURED AT NWS NASHVILLE.

0910 AM     SNOW             DICKSON                 36.08N  87.38W
03/11/2017  M1.5 INCH        DICKSON            TN   TRAINED SPOTTER

            TSPOTTER MEASURED 1.5 INCHES OF SNOW IN DICKSON.

0910 AM     SNOW             6 E BRENTWOOD           36.00N  86.68W
03/11/2017  M1.5 INCH        DAVIDSON           TN   TWITTER

            TSPOTTER REPORTED 1.5 INCHES OF SNOW IN THE CANE RIDGE
            COMMUNITY.

0918 AM     SNOW             ASHLAND CITY            36.28N  87.06W
03/11/2017  M2.5 INCH        CHEATHAM           TN   TWITTER

            TSPOTTER MEASURED 2.5 INCHES OF SNOW IN ASHLAND CITY.

0930 AM     SNOW             BERRY HILL              36.12N  86.77W
03/11/2017  M2.5 INCH        DAVIDSON           TN   TWITTER

            2.5 INCHES OF SNOW MEASURED BY A TSPOTTER.

0930 AM     SNOW             SMITHVILLE              35.96N  85.82W
03/11/2017  M1.0 INCH        DE KALB            TN   TWITTER

            1 INCH OF SNOW MEASURED IN THE SMITHVILLE AREA.

0937 AM     SNOW             6 SE BELINDA CITY       36.11N  86.40W
03/11/2017  M1.5 INCH        WILSON             TN   TWITTER

            TWITTER PICTURE SHOWED 1.5 INCHES OF SNOW IN THE
            GLADEVILLE AREA.

0940 AM     SNOW             3 NW GOODLETTSVILLE     36.36N  86.74W
03/11/2017  M1.0 INCH        DAVIDSON           TN   TWITTER

            TSPOTTER MEASURED 1 INCH OF SNOW.

0945 AM     SNOW             SMYRNA                  35.98N  86.52W
03/11/2017  M2.0 INCH        RUTHERFORD         TN   TWITTER

            TSPOTTER MEASURED 2 INCHES FROM THE MORNING SNOW.

0948 AM     SNOW             4 NW MURFREESBORO       35.89N  86.45W
03/11/2017  M1.0 INCH        RUTHERFORD         TN   TWITTER

            1 INCH OF SNOW MEASURED BY TSPOTTER IN THE WHITEHAVEN
            AREA. SOME SNOW WAS STILL FALLING.

0957 AM     SNOW             KINGSTON SPRINGS        36.10N  87.10W
03/11/2017  M3.0 INCH        CHEATHAM           TN   TWITTER

            TWITTER PHOTO SHOWED 3 INCHES OF SNOW MEASURED IN
            KINGSTON SPRINGS.

1016 AM     SNOW             1 SW NOLENSVILLE        35.94N  86.66W
03/11/2017  M1.4 INCH        WILLIAMSON         TN   TWITTER

            TSPOTTER MEASURED 1.4 INCHES OF SNOW ONE HALF MILE
            SOUTHWEST OF NOLENSVILLE.

1015 PM     SNOW             CHAPEL HILL             35.63N  86.70W
03/11/2017  M1.5 INCH        MARSHALL           TN   TWITTER

1015 PM     SNOW             CENTERVILLE             35.79N  87.45W
03/11/2017  M0.7 INCH        HICKMAN            TN   CO-OP OBSERVER

1020 PM     SNOW             10 SE CENTERVILLE       35.69N  87.32W
03/11/2017  M1.8 INCH        HICKMAN            TN   COCORAHS

1030 PM     SNOW             8 NNW LINDEN            35.72N  87.90W
03/11/2017  M1.5 INCH        PERRY              TN   COCORAHS

1035 PM     SNOW             LINDEN                  35.61N  87.84W
03/11/2017  E0.5 INCH        PERRY              TN   LAW ENFORCEMENT

            1/2 INCH OF SNOW ON GROUND

1037 PM     SNOW             HOHENWALD               35.55N  87.56W
03/11/2017  E1.0 INCH        LEWIS              TN   LAW ENFORCEMENT

            1 INCH OF SNOW ON GROUND

1039 PM     SNOW             WAYNESBORO              35.32N  87.76W
03/11/2017  E1.0 INCH        WAYNE              TN   LAW ENFORCEMENT

            1 INCH OF SNOW ON GROUND

1100 PM     SNOW             4 WNW HOHENWALD         35.57N  87.63W
03/11/2017  M1.2 INCH        LEWIS              TN   COCORAHS

1128 PM     SNOW             COLLINWOOD              35.18N  87.74W
03/11/2017  M0.9 INCH        WAYNE              TN   TWITTER

1142 PM     SNOW             9 W SHELBYVILLE         35.49N  86.61W
03/11/2017  M1.0 INCH        BEDFORD            TN   COCORAHS

1145 PM     SNOW             WARTRACE                35.53N  86.33W
03/11/2017  M1.0 INCH        BEDFORD            TN   CO-OP OBSERVER

1146 PM     SNOW             3 SW LEWISBURG          35.42N  86.83W
03/11/2017  M1.5 INCH        MARSHALL           TN   FACEBOOK

            USED A SNOWBOARD

1148 PM     SNOW             MANCHESTER              35.47N  86.08W
03/11/2017  E2.0 INCH        COFFEE             TN   TWITTER

            2 INCHES OF SNOW ON GROUND

1157 PM     SNOW             2 N MANCHESTER          35.50N  86.08W
03/11/2017  M1.4 INCH        COFFEE             TN   CO-OP OBSERVER

1159 PM     SNOW             10 S SHELBYVILLE        35.35N  86.45W
03/11/2017  M2.0 INCH        BEDFORD            TN   COCORAHS

1210 AM     SNOW             4 SE CORNERSVILLE       35.32N  86.79W
03/12/2017  M1.5 INCH        MARSHALL           TN   COCORAHS

1215 AM     SNOW             2 ENE BEERSHEBA SPRINGS 35.47N  85.64W
03/12/2017  M0.7 INCH        GRUNDY             TN   COCORAHS

1230 AM     SNOW             PULASKI                 35.20N  87.03W
03/12/2017  M0.7 INCH        GILES              TN   CO-OP OBSERVER

1230 AM     SNOW             COALMONT                35.34N  85.71W
03/12/2017  M1.0 INCH        GRUNDY             TN   CO-OP OBSERVER

&&

EVENT NUMBER OHX1700216 OHX1700208 OHX1700221 OHX1700218 OHX1700219
OHX1700203 OHX1700204 OHX1700206 OHX1700205 OHX1700207 OHX1700209
OHX1700210 OHX1700220 OHX1700212 OHX1700211 OHX1700213 OHX1700214
OHX1700215 OHX1700217 OHX1700230 OHX1700231 OHX1700241 OHX1700232
OHX1700226 OHX1700224 OHX1700225 OHX1700233 OHX1700229 OHX1700234
OHX1700235 OHX1700228 OHX1700227 OHX1700236 OHX1700237 OHX1700242
OHX1700238 OHX1700239 OHX1700240

MR3

Nearby

Freeze Warnings in Tennessee, 2017Every freeze warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.